# SDR SCNA97356

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND THE FLOORBOARD SUPPORT CHANNEL IN THE AFT CARGO PIT DENTED AT STATION 950F, RBL 11.  REMOVED, FABRICATED, AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-30-02, 53-10-2, AND 51-30-2.
